| Model Number |
5392 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the external pulse generator (epg) cut off while in use.It was also noted that the epg was unable to be turned on.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further noted that there was no patient involvement.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the external pulse generator (epg) cut off while in use and unable to be turned on.It was observed that the epg was able to power on during incoming inspection.It was noted that the hanger was cracked.The batter drawer shorting bar, lower case battery drawer, keypad surface and three control knobs were contaminated.The upper case was contaminated and dented.The epg was decommissioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.